Communications in Analysis and Geometry
Volume 26 (2018)
Uniqueness of Schrödinger flow on manifolds
Pages: 217 – 235
In this paper, we show the uniqueness of Schrödinger flow from a general complete Riemannian manifold to a complete Kähler manifold with bounded geometry. While following the ideas of McGahagan [An approximation scheme for Schrödinger maps, Comm. Partial Differential Equations 32 (2007), no. 1-3, 375–400], we present a more intrinsic proof by using the distance functions and gauge language.
The first author is supported by Natural Science Foundation of Fujian Province of China (No. 2014J01023) and Fundamental Research Funds for the Central University (No. 20720170009). The second author is supported by NSFC (No. 11471316).
Received 4 August 2016
Published 31 January 2018